# SDR SWAA2023042842176

- Difficulty date: April 27, 2023
- Submitted: April 28, 2023
- Operation: Air carrier
- Aircraft: N7724A
- Make and model: Boeing 737-7BD
- Aircraft serial: 36725
- Aircraft time: 43,077 hours, 22,951 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Condition: Low
- Location: Zn 200 Fus Top
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT GALLEY SERVICE DOOR SLIDE PRESSURE GAUGE READS LOW<[01] REMOVED AND REPLACED AFT GALLEY SERVICE DOOR ESCAPE SLIDE IN REF TO AMM 25-66-01. ACCOMPLISHED MT725-61-06
